A note on small categories with zero

Schwarz, Štefan: A note on small categories with zero. Acta scientiarum mathematicarum, (35). pp. 161-164. (1973)

[img] Cikk, tanulmány, mű

Download (956kB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1973
Volume: 35
Page Range: pp. 161-164
ISSN: 0001-6969
Language: angol
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: 164. p.
Official URL: http://www.acta.hu
Date Deposited: 2016. Oct. 15. 14:12
Last Modified: 2019. Sep. 20. 14:28
URI: http://acta.bibl.u-szeged.hu/id/eprint/14441

Actions (login required)

View Item View Item